A note on integral inequalities and embeddings of Besov spaces

Kaßmann M (2003)
JIPAM. J. Inequal. Pure Appl. Math. 4(5): Article 107, 3.

Zeitschriftenaufsatz | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2003
Zeitschriftentitel
JIPAM. J. Inequal. Pure Appl. Math.
Band
4
Ausgabe
5
Seite(n)
Article 107, 3
ISSN
1443-5756
Page URI
https://pub.uni-bielefeld.de/record/2956114

Zitieren

Kaßmann M. A note on integral inequalities and embeddings of Besov spaces. JIPAM. J. Inequal. Pure Appl. Math. 2003;4(5):Article 107, 3.
Kaßmann, M. (2003). A note on integral inequalities and embeddings of Besov spaces. JIPAM. J. Inequal. Pure Appl. Math., 4(5), Article 107, 3.
Kaßmann, M. (2003). A note on integral inequalities and embeddings of Besov spaces. JIPAM. J. Inequal. Pure Appl. Math. 4, Article 107, 3.
Kaßmann, M., 2003. A note on integral inequalities and embeddings of Besov spaces. JIPAM. J. Inequal. Pure Appl. Math., 4(5), p Article 107, 3.
M. Kaßmann, “A note on integral inequalities and embeddings of Besov spaces”, JIPAM. J. Inequal. Pure Appl. Math., vol. 4, 2003, pp. Article 107, 3.
Kaßmann, M.: A note on integral inequalities and embeddings of Besov spaces. JIPAM. J. Inequal. Pure Appl. Math. 4, Article 107, 3 (2003).
Kaßmann, Moritz. “A note on integral inequalities and embeddings of Besov spaces”. JIPAM. J. Inequal. Pure Appl. Math. 4.5 (2003): Article 107, 3.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar